Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Can illegal drugs be consumed while on Zoloft and Abilify?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2532 Questions
Question
Hi, I take 200 mg Zoloft and 20 mg abilify. I’m planning on getting high. Is it okay to take my medication right before getting high, or after getting high? Or it doesn’t matter? It don’t want to risk death that’s why.

I don’t want to risk death
Fri, 18 May 2018 in Mental Health
 
 
Answered by Dr. Ashok Kumar 24 minutes later
Brief Answer:
I think it is important to avoid getting high

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

First of all I like to inform you that zoloft have half life of about 35 hours and abilify have half life of 72 hours. I mean to say that the level of medication remains almost same during different hours of day and it does not matter whether you want o get high after taking medication or before it.

The only important thing here is to avoid all form of substances while on medication as chances of risk to life are always more when you mix medications with drugs.

I hope this answers you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by
 
Follow-up: Can illegal drugs be consumed while on Zoloft and Abilify? 8 minutes later
Okay. But i won’t die from it correct?
 
 
Answered by Dr. Ashok Kumar 43 minutes later
Brief Answer:
No, it is not correct

Detailed Answer:
Hello,
Thanks for follow up.

I am sorry to inform you that mixing of drugs with medications may make it toxic and may cause serious damage to your brain and body including death.

I hope this helps you further.
If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below-mentioned link:
http://doctor.healthcaremagic.com/doctors/dr-ashok-kumar/67386

Thanks and regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor